# SDR RAIA201608150001

- Difficulty date: August 15, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 40,451 hours, 36,751 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 HYDRAULIC SYS FLUID LOW.   SERVICED THE NR 2 HYDRAULIC SYS AND R & R THE NR 2 ENGINE HYD PUMP. OPS LEAK CHECKED GOOD.
